Thanks for the question.
I am a double board certified US doctor and will be happy to help.
First of all, you need to see your doctor right away.
What could be causing this.
Lack of control of your asthma.
You apparently are on asthma medications.
Some of your medications, such as adderall, might cause such a side effect.
Paradoxically , allergra can cause this.
Heart failure can cause this, not likely in you, but it has happened.
Rarely, a clot to the lung can cause this. Not likely in your case.
Acid reflux can aggravate bronchospasm, and this is a possibility as well, even without acid reflux symptoms.
I suggest immediate evaluation.
Wetting yourself is unusual, and an incontinence evaluation should be done.
OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/